# SDR SWAA2016060652345

- Difficulty date: April 25, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 34,733 hours, 17,530 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TE WAFFLE PLATE CRACKED JUST INBD OF NR 2 PYLON AFT TIP.  R & R PLATE ASSEMBLY IAW SRM.
